# SDR 9606822296

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296U
- Make and model: Boeing 727251
- Aircraft serial: 21788
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E, J

## Discrepancy

ON CLIMBOUT, THE NR 3 ENGINE LOST OIL PRESSURE AND QUANTITY.  THE ENGINE WAS SHUTDOWN AND 10,300 LBS OF FUEL WAS JETTISONED.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LP6 FITTING LIBERATED FROM THE GEARBOX.  THE ENGINE WAS REPLACED WITH A SERVICEABLE UNIT.
